논문KCI 등재
Characterization of regular semigroup by (∈, ∈∨(k*, q_k))-fuzzy ideals
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
In this article we define the notion of (∈, ∈∨(k*, q_k))-fuzzy left (right) ideals, (∈, ∈∨(k*, q_k))-fuzzy (generalized) bi-ideals, (∈, ∈∨(k*, q_k))-fuzzy interior ideals and (∈, ∈∨(k*, q_k))-fuzzy quasi-ideals in semigroups. Finally we characterized regular semigroup by the properties of these ideals.
Abstract
In this article we define the notion of (∈, ∈∨(k*, q_k))-fuzzy left (right) ideals, (∈, ∈∨(k*, q_k))-fuzzy (generalized) bi-ideals, (∈, ∈∨(k*, q_k))-fuzzy interior ideals and (∈, ∈∨(k*, q_k))-fuzzy quasi-ideals in semigroups. Finally we characterized regular semigroup by the properties of these ideals.
참고문헌 (20)
- S. K. Bhakat, "On the definition of a fuzzy subgroup", Fuzzy Sets and Systems, 51, pp.235~241 (1992)
- S. K. Bhakat, "(∈; ∈ ∨q)-fuzzy subgroups", Fuzzy Sets and Systems, 80, pp.359~368 (1996)
- S. K. Bhakat, "Fuzzy subrings and ideals redefined", Fuzzy Sets and Systems, 81, pp.383~393 (1996)
- S. K. Bhakat, "(∈ ∨q)-level subset", Fuzzy Sets and Systems, 103, pp.529~533 (1999)
- B. Davvaz, "(∈; ∈ ∨q)-fuzzy subnearrings and ideals", Soft Computing, 10, pp.206~211 (2006)
- Y. B. Jun, "Generalized fuzzy interior ideals in semigroups", Inform. Sci, 176, pp.3079~3093 (2006)
- Y. B. Jun, "Generalizations of (∈; ∈ ∨q)-fuzzy subalgebras in BCK", BCI-algebras, 2009, pp.58, 1383~1390
- O. Kazanci, "Generalized fuzzy bi-ideals of semigroup", Soft Computing, 12, pp.1119~1124 (2006)
- N. Kuroki, "Fuzzy bi-ideals in Semigroups", Commentarii Mathematici Universitatis Sancti Pauli, 28, pp.17~21 (1979)
- N. Kuroki, "On fuzzy ideals and fuzzy bi-ideals in semigroups", Fuzzy Sets and Systems, 5, pp.203~215 (1981)
- J. N. Mordeson, "Fuzzy Semigroups, Studies in Fuzziness and Soft Computing, vol. 131" (2003), Springer-Verlag
- J. N. Mordeson, "Computational Mathematics Series", pp.2002, Chapman and Hall
- V. Murali, "Fuzzy points of equivalent fuzzy subsets", Inform. Sci, 158, pp.277~288 (2004)
- P. M. Pu, "Fuzzy topology I, neighborhood structure of a fuzzy point and Moore-Smith convergence", J. Math. Anal. Appl, 76, pp.571~599 (1980)
- A. Rosenfeld, "Fuzzy subgroups", J. Math. Anal. Appl, 35, pp.512~517 (1971)
- M. Shabir, "emigroups characterized by (∈, ∈ ∨qk)-fuzzy ideals,", Comput. Math. Appl, 60, pp.1473~1493 (2010)
- M. Shabir, "Characterizations of regular semigroups by (α, β)-fuzzy ideals", Comput. Math. Appl, 59, pp.161~175 (2010)
- J. Tang, "Study on interval valued generalized fuzzy ideals of ordered semigroups", Annals of Fuzzy Mathematics and Informatics ), 11, pp.783~798 (2016)
- N. Thillaigovindan, "Characterizations of near-rings by interval valued (α, β)-Fuzzy ideals", Ann. Fuzzy Math. Inform., 11, pp.35~51 (2016)
- L.A. Zadeh, "Fuzzy sets", Information and Control, 8, pp.71~79 (1982)
관련 논문AI추천
Quasi-interior ideals and fuzzy quasi-interior ideals of semigroupsMarapureddy Murali Krishna Rao기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2020 · 제19권 제2호A characterization of semigroups through their fuzzy generalized $m$-bi-idealsAsghar Ali, Mohammad Munir, Nasreen Kausar, Rashida Hussain, Rukhshanda Anjum강원경기수학회 · 한국수학논문집2020 · 제28권 제3호On interval valued fuzzy quasi-ideals of semigroupsN. Thillaigovindan, V. Chinnadurai영남수학회 · East Asian Mathematical Journal2009 · 제25권 제4호Quasi-interior ideals and fuzzy quasi-interior ideals of $\Gamma$-semigroupsMarapureddy Murali Krishna Rao기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2024 · 제28권 제2호Bi-interior ideals and Fuzzy bi-interior ideals of Γ-semigroupsMarapureddy Murali Krishna Rao기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2022 · 제24권 제1호Intra-regular and weakly regular ordered ternary semigroupsShahida Bashir, Xiankun Du기초자연과학연구소 · ANNALS OF FUZZY MATHEMATICS AND INFORMATICS2017 · 제13권 제4호
이 간행물의 다른 논문 (8건)
Operators on soft inner product spaces IIS. K. Samanta, Sujoy Daspp. 297-315The cyclic and strongly connected of the products of intuitionistic fuzzy Mealy machinesTelesphor Lakra, T. Rajaretnampp. 317-344Degrees in intuitionistic fuzzy graphsM.G. Karunambigai, R. Buvaneswaripp. 345-357A new approach to combine generalized interval valued fuzzy numbers based on average width of fuzzy set conceptPalash Duttapp. 359-378Solution of intuitionistic fuzzy fractional differential equationsL. S. Chadli, M. Elomari, S. Mellianipp. 379-391
